Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 67, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 18, 2016, 3:07 PM CDT for Claiborne Parish, Union Parish, Louisiana; Columbia County, Union County, Arkansas. It was in force for 68 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2016, 3:07 PM CDT (20:07 UTC)
- Expired
- Mar 18, 2016, 4:15 PM CDT
- In force
- 68 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Columbia County, AR, Union County, AR, Claiborne Parish, LA, Union Parish, LA
The radar
The Shreveport radar (KSHV), 115 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 3:38 PM CDT | HAIL 0.75 | Junction City, LA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 1:35 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 8.1 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -466 J/kg
- Mixed-layer LCL
- 489 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
813
WUUS54 KSHV 182007
SVRSHV
ARC027-139-LAC027-111-182115-
/O.NEW.KSHV.SV.W.0067.160318T2007Z-160318T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
307 PM CDT FRI MAR 18 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN COLUMBIA COUNTY IN SOUTHWESTERN ARKANSAS...
SOUTHWESTERN UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
NORTHWESTERN UNION PARISH IN NORTH CENTRAL LOUISIANA...
NORTHEASTERN CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...
* UNTIL 415 PM CDT
* AT 307 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ATLANTA...OR
16 MILES WEST OF JUNCTION CITY...MOVING EAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JUNCTION CITY...WESSON...ATLANTA...SPEARSVILLE...LILLIE...LOCKHART...HEW
HOPE...TAYLORVILLE...CATESVILLE...THREE CREEKS...HILLSBORO AND AURELLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3294 9307 3310 9309 3317 9241 3290 9241
TIME...MOT...LOC 2007Z 268DEG 31KT 3302 9300
HAIL...1.50IN
WIND...60MPH
$$
131 follow-up statement
235
WWUS54 KSHV 182026
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
326 PM CDT FRI MAR 18 2016
ARC027-182035-
/O.CAN.KSHV.SV.W.0067.000000T0000Z-160318T2115Z/
COLUMBIA AR-
326 PM CDT FRI MAR 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLUMBIA COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTH CENTRAL ARKANSAS AND NORTHWESTERN LOUISIANA.
LAT...LON 3293 9292 3307 9292 3317 9241 3290 9241
TIME...MOT...LOC 2025Z 267DEG 31KT 3299 9284
$$
ARC139-LAC027-111-182115-
/O.CON.KSHV.SV.W.0067.000000T0000Z-160318T2115Z/
UNION AR-UNION LA-CLAIBORNE LA-
326 PM CDT FRI MAR 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHWESTERN UNIONUNION UNION...NORTHWESTERN UNION AND
NORTHEASTERN CLAIBORNE PARISHES...
AT 325 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JUNCTION CITY...
MOVING EAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
JUNCTION CITY...SPEARSVILLE...LILLIE...LOCKHART...HEW HOPE...TAYLORVILLE...
CATESVILLE...HILLSBORO AND AURELLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3293 9292 3307 9292 3317 9241 3290 9241
TIME...MOT...LOC 2025Z 267DEG 31KT 3299 9284
HAIL...1.50IN
WIND...60MPH
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 2:02 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Mar 18, 2:02 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 202 PM CDT FRI MAR 18 2016 .DISCUSSION... WARM FRONT CURRENTLY ACROSS DEEP E TX AND CENTRAL LA TO CONTINUE MOVING N INTO N LA AND NE TX THROUGH TONIGHT. ACCORDINGLY EXPECT SCT TSTMS TO DEVELOP ALONG AND NORTH OF THE FRONT WITH SOME SVR STORMS POSSIBLE WITH HAIL AND HIGH WINDS. OVERNIGHT INTO SATURDAY MORNING...EXPECT A COLD FRONT TO BRING DRIER AIR AND THE END OF PRECIPITATION FROM W TO E WITH A DRY AND PLEASANT WEEKEND ON TAP. BY SUNDAY MORNING...A POLAR AIRMASS SETTLES IN WITH FREEZING TEMPERATURES LIKELY IN THE OUACHITA AND KIAMICHI MOUNTAINS IN SE OK AND SW AR. FREEZE WARNINGS WILL LIKELY BE REQUIRED FOR THE ABOVEMENTIOINED AREAS DURING SUNDAY AND MONDAY MORNINGS WITH FREEZE WARNING ISSUANCE DURING SATURDAY MORNING OR AFTERNOON. BY LATE NEXT WEEK...ANOTHER SEASONABLE SPRING STORM APPROACHES WITH SVR WEATHER AND HEAVY RAINFALL POSSIBLE. FORTUNATELY...THE SYSTEM PROGRESSES FROM W TO E SO THIS SHOULD KEEP RAINFALL TOTALS REASONABLE ON OUR SATURATED SOILS. && .PREV DISCUSSION... /ISSUED 134 PM CDT FRI MAR 18 2016/ UPDATE... WILL UPDATE ZONES FOR SEVERE THUNDERSTORM WATCH NUMBER 47 IN EFFECT THORUGH 8 PM CDT THIS FRIDAY EVENING. /VIII./ && .PRELIMINARY POINT TEMPS/POPS... SHV 51 61 37 60 / 50 20 0 0 MLU 52 60 39 59 / 50 20 0 0 DEQ 40 60 29 56 / 40 10 0 0 TXK 44 60 35 57 / 50 10 0 0 ELD 47 59 33 57 / 50 10 0 0 TYR 46 60 36 59 / 50 10 0 0 GGG 48 61 36 59 / 50 20 0 0 LFK 54 64 39 64 / 60 20 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 08
Hazardous weather outlook, Mar 18, 11:39 AM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1139 AM CDT FRI MAR 18 2016 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-191645- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1139 AM CDT FRI MAR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS THE REGION...NEAR AND NORTH OF A WARM FRONT THAT SHOULD LIFT NORTH TO NEAR OR JUST SOUTH OF THE INTERSTATE 20 CORRIDOR BY LATE THIS FRIDAY AFTERNOON. AN UPPER LEVEL DISTURBANCE WILL SHIFT SOUTHEAST INTO THE REGION THIS AFTERNOON AND TAP INTO THE WARM...MOIST...AND UNSTABLE AIR NEAR THE FRONT...SUCH THAT SOME STORMS MAY BECOME SEVERE THROUGH THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS...WITH BRIEF HEAVY RAINFALL ALSO POSSIBLE. THESE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DIMINISH FROM NORTHWEST TO SOUTHEAST TONIGHT...AS A COLD FRONT SWEEPS SOUTHEAST THROUGH THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... MUCH COLDER AIR WILL SETTLE SOUTH INTO THE REGION THIS WEEKEND...WITH THE PROTECTED AREAS OF SOUTHEAST OKLAHOMA AND ADJACENT SOUTHWEST ARKANSAS POSSIBLY EXPERIENCING FREEZING TEMPERATURES SUNDAY MORNING. BETTER RADIATIONAL COOLING IS EXPECTED AREAWIDE SUNDAY NIGHT...WITH MUCH OF SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS POSSIBLY OBSERVING FREEZING TEMPERATURES. ELSEWHERE...AREAS OF FROST ARE EXPECTED...WHICH MAY HARM TENDER VEGETATION. AREA RESIDENTS SHOULD PREPARE TO TAKE PRECAUTIONS IN PROTECTING TENDER VEGETATION FROM THESE COLD TEMPERATURES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR RADIO OPERATORS...MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Mar 18, 2:42 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
242 PM CDT FRI MAR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM HAIL 3 WSW CLAIBORNE 32.52N 92.25W
03/18/2016 E1.00 INCH OUACHITA LA PUBLIC
QUARTER SIZE HAIL REPORTED ON HWY 546...JUST NORTH OF
THE INTERSTATE 20 EXIT.
&&
EVENT NUMBER SHV1600248
20Local storm report, Mar 18, 2:59 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
259 PM CDT FRI MAR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL MONROE 32.51N 92.08W
03/18/2016 E1.50 INCH OUACHITA LA PUBLIC
PUBLIC REPORTS PING PONG SIZE HAIL ON HWY 165 NEAR OLD
STERLINGTON ROAD INTERSECTION.
&&
EVENT NUMBER SHV1600249
20Special weather statement, Mar 18, 3:01 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
301 PM CDT FRI MAR 18 2016
LAZ002-003-012-182045-
BOSSIER LA-WEBSTER LA-BIENVILLE LA-
301 PM CDT FRI MAR 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BIENVILLE...
SOUTHEASTERN BOSSIER AND SOUTHERN WEBSTER PARISHES UNTIL 345 PM
CDT...
AT 301 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BOSSIER CITY...MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BOSSIER CITY...MINDEN...HAUGHTON...SIBLEY...DOYLINE...DUBBERLY...DIXIE INN...
HEFLIN...FOSTERS...EASTWOOD...NOLES LANDING...FERGUSON...OGDEN...
TAYLORTOWN...FILLMORE...RED CHUTE...SLIGO...CURTIS...PRINCETON AND KORAN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHWESTERN LOUISIANA.
LAT...LON 3238 9363 3240 9363 3239 9364 3241 9366
3241 9367 3239 9366 3240 9369 3242 9368
3242 9369 3243 9368 3242 9367 3243 9366
3244 9368 3246 9368 3247 9369 3257 9369
3262 9323 3235 9323
TIME...MOT...LOC 2001Z 269DEG 18KT 3249 9361
13Special weather statement, Mar 18, 3:02 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
302 PM CDT FRI MAR 18 2016
LAZ001-010-011-182045-
RED RIVER LA-DE SOTO LA-CADDO LA-
302 PM CDT FRI MAR 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CADDO...NORTHERN DE
SOTO AND NORTHWESTERN RED RIVER PARISHES UNTIL 345 PM CDT...
AT 302 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
STONEWALL...OR 11 MILES NORTHWEST OF MANSFIELD...MOVING EAST AT 15
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STONEWALL...KEACHI...GLOSTER...REEDS STORE...GRAND BAYOU...CASPIANA...
KINGSTON...FRIERSON AND KICKAPOO.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHWESTERN LOUISIANA.
LAT...LON 3210 9388 3225 9390 3233 9354 3231 9355
3232 9354 3231 9353 3229 9355 3230 9352
3227 9352 3228 9350 3227 9350 3225 9349
3225 9348 3224 9349 3224 9348 3207 9346
TIME...MOT...LOC 2002Z 262DEG 14KT 3217 9380
13Special weather statement, Mar 18, 3:03 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
303 PM CDT FRI MAR 18 2016
LAZ001-010-182045-
DE SOTO LA-CADDO LA-
303 PM CDT FRI MAR 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CADDO AND
NORTHWESTERN DE SOTO PARISHES UNTIL 345 PM CDT...
AT 302 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF STONEWALL...OR 18 MILES NORTHWEST OF MANSFIELD...
MOVING EAST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STONEWALL...KEACHI...GRAND CANE...LONGSTREET...GLOSTER...REEDS STORE...KEAT
CHIE...KINGSTON...FRIERSON...KICKAPOO AND CARMEL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHWESTERN LOUISIANA AND NORTHEASTERN TEXAS.
LAT...LON 3208 9402 3223 9405 3226 9404 3227 9402
3235 9365 3208 9361
TIME...MOT...LOC 2002Z 262DEG 14KT 3219 9395
13Special weather statement, Mar 18, 3:04 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 304 PM CDT FRI MAR 18 2016 ARZ072-073-LAZ004-006-182045- UNION AR-COLUMBIA AR-UNION LA-CLAIBORNE LA- 304 PM CDT FRI MAR 18 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLUMBIA AND SOUTHWESTERN UNION COUNTIES...NORTHWESTERN UNION AND NORTHEASTERN CLAIBORNE PARISHES UNTIL 345 PM CDT... AT 304 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ATLANTA...OR 13 MILES WEST OF JUNCTION CITY...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JUNCTION CITY...HAYNESVILLE...WESSON...ATLANTA...SPEARSVILLE...LILLIE...HEW HOPE...TAYLORVILLE...CATESVILLE...THREE CREEKS AND SUMMERFIELD. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA. LAT...LON 3292 9312 3310 9314 3318 9260 3290 9257 TIME...MOT...LOC 2004Z 265DEG 33KT 3303 9296 13
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 10:59 PM CDT | Special Weather Statement | SHV | Red River | 61 min |
| Mar 17, 11:11 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Natchitoches, Red River | 49 min |
| Mar 17, 11:50 PM CDT | Special Weather Statement | SHV | Jackson | 55 min |
| Mar 18, 12:56 AM CDT | Special Weather Statement | SHV | Ouachita | 34 min |
| Mar 18, 5:42 AM CDT | Special Weather Statement | SHV | Union | 33 min |
| Mar 18, 12:37 PM CDT | Special Weather Statement | SHV | Ouachita | 38 min |
| Mar 18, 12:39 PM CDT | Special Weather Statement | SHV | Union | 51 min |
| Mar 18, 12:46 PM CDT | Severe Thunderstorm Warning | SHV | Ouachita, Union | 44 min |
| Mar 18, 12:50 PM CDT | Special Weather Statement | SHV | Caddo | 25 min |
| Mar 18, 12:57 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 34 min |
| Mar 18, 1:20 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln, Ouachita, Union | 55 min |
| Mar 18, 1:30 PM CDT | Severe Thunderstorm Warning | SHV | Ouachita, Union | 30 min |
| Mar 18, 2:07 PM CDT | Severe Thunderstorm Warning | SHV | Jackson, Lincoln, Ouachita, Union | 53 min |
| Mar 18, 3:01 PM CDT | Special Weather Statement | SHV | Bossier | 44 min |
| Mar 18, 3:02 PM CDT | Special Weather Statement | SHV | De Soto | 43 min |
| Mar 18, 3:03 PM CDT | Special Weather Statement | SHV | De Soto | 42 min |
| Mar 18, 3:04 PM CDT | Special Weather Statement | SHV | Claiborne | 41 min |
| Mar 18, 3:46 PM CDT | Special Weather Statement | SHV | Lincoln | 44 min |
| Mar 18, 3:47 PM CDT | Special Weather Statement | SHV | Bienville | 43 min |
| Mar 18, 4:23 PM CDT | Special Weather Statement | SHV | Ouachita | 52 min |
| Mar 17, 10:16 PM CDT | Special Weather Statement | SHV | Columbia | 59 min |
| Mar 18, 11:57 AM CDT | Special Weather Statement | SHV | Little River, Sevier | 48 min |
| Mar 18, 12:27 PM CDT | Special Weather Statement | SHV | Sevier | 48 min |
| Mar 18, 12:34 PM CDT | Severe Thunderstorm Warning | SHV | Little River | 26 min |
| Mar 18, 3:42 PM CDT | Special Weather Statement | SHV | Little River | 48 min |
| Mar 18, 5:34 PM CDT | Special Weather Statement | SHV | Nevada | 41 min |
| Mar 18, 6:08 PM CDT | Special Weather Statement | SHV | Sevier | 37 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.